# SDR GMZ2002F00001

- Difficulty date: September 12, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N800SD
- Make and model: Beech 400A
- Aircraft serial: RK270
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS243311
- Condition: Failed
- Location: Nlg
- Part time: 66 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND WITH NORMAL SYSTEM.  EMERGENCY EXTENSION SYSTEM WAS USED TO EXTEND GEAR.  NOSE LANDING DOWNLOCK INDICATOR SWITCH / NOT LOCK SWITCH FAILED IN NOT LOCK POSITION WHICH PREVENTED SIGNAL FOR GEAR DOWN OPERATION.  SWITCH FAILED CONTINUITY TEST.  NEW SWITCH WAS INSTALLED, GEAR OPERATED CORRECTLY.
